| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, requesting assistance in replacing these lenses as soon as possible, as they were reported as defective last week by van buren hospital and also requesting your assistance in replacing older lenses that have already been reported to lacar but have not yet been replaced.Additional information has been requested.